Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: F | K
Number of items: 5.

F

Fernandes, Marcelo, Guerre, Emmanuel, Horta, Eduardo (2019) Smoothing Quantile Regressions. Journal of Business and Economic Statistics, . Article Number UNSPECIFIED. ISSN 0735-0015. E-ISSN 1537-2707. (doi:10.1080/07350015.2019.1660177) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided) (KAR id:76315)
[img]

K

Kalli, Maria, Griffin, Jim (2019) Bayesian nonparametric time varying vector autoregressive models. Journal of Business and Economic Statistics, . Article Number UNSPECIFIED. ISSN 1537-2707. (In press) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:78656)

Krolzig, Hans-Martin, Clements, M.P. (2003) Business Cycle Asymmetries: Characterisation and Testing based on Markov-Switching Autoregressions. Journal of Business and Economic Statistics, 21 . pp. 196-211. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:582)

Kalli, Maria, Griffin, Jim E. (2015) Flexible Modelling of Dependence in Volatility Processes. Journal of Business and Economic Statistics, 33 (1). pp. 102-113. ISSN 0735-0015. E-ISSN 1537-2707. (doi:10.1080/07350015.2014.925457) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:47183)

Kalli, Maria, Walker, Stephen G., Damien, Paul (2013) Modelling the conditional distribution of daily stock index returns: an alternative Bayesian semiparametric model. Journal of Business and Economic Statistics, 31 (4). pp. 371-383. ISSN 0735-0015. (doi:10.1080/07350015.2013.794142) (KAR id:69649)
[img]
Preview

This list was generated on Mon Aug 10 23:41:02 2020 BST.